# SDR GTIA2020012734968

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 31,606 hours, 14,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT DURING DESENT.   FUMES ONLY SMELLED BY FLIGHT ATTENDANTS,  NR 2 PACK WAS TURNED OFF AND FLIGHT ATTENDATS REPORTED THE SMELL WENT AWAY.
